# SDR SWAA2017070514795

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 49,470 hours, 30,236 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 95223
- Condition: Faulty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL AND HAZE IN THE AFT GALLEY.  TURNED RECIRCULATION SWITCH AND CABIN UTILIZATION OFF. SMELL AND HAZE DECREASED.  R&R RECIRCULATION FAN PER AMM.
